Anadin - Extra Pain Relief Tablets - 12 Caplets
Experience fast and effective pain relief with Anadin - Extra Pain Relief Tablets. The 12 caplets provide targeted relief for headaches, muscle aches, and joint pain. Say goodbye to discomfort and hello to a more comfortable, pain-free day!
Ingredients
Each Film-Coated Caplet contains: Aspirin, 300mg, Paracetamol 200mg and Caffeine 45mg
Additional Information
- Pack Type: Pack
Preparation and Usage
Please read the enclosed leaflet before taking this medicine. The minimum effective dose should be used for the shortest time necessary to relieve symptoms. Take only as much as you need to relieve your symptoms and leave at least 4 hours between each dose. Adults, the elderly and young persons aged 16 and over: Take 2 tablets with a drink of water Then if necessary take 2 tablets every 4 hours. Do not take more medicine than the label tells you to. If you do not get better, talk to a doctor.
Storage
Do not store above 25°C
Safety
Do not take more than 8 tablets in 24 hours. Do not give to children aged under 16, unless on the advice of a doctor. Contains paracetamol, aspirin & caffeine. Please read the enclosed leaflet which provides further information about this medicine. Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well. Keep all medicines out of the sight & reach of children.
Product Information
Product Information
Shipping & Returns
Shipping & Returns

Anadin - Extra Pain Relief Tablets - 12 Caplets
Anadin - Extra Pain Relief Tablets - 12 Caplets
Experience fast and effective pain relief with Anadin - Extra Pain Relief Tablets. The 12 caplets provide targeted relief for headaches, muscle aches, and joint pain. Say goodbye to discomfort and hello to a more comfortable, pain-free day!
Ingredients
Each Film-Coated Caplet contains: Aspirin, 300mg, Paracetamol 200mg and Caffeine 45mg
Additional Information
- Pack Type: Pack
Preparation and Usage
Please read the enclosed leaflet before taking this medicine. The minimum effective dose should be used for the shortest time necessary to relieve symptoms. Take only as much as you need to relieve your symptoms and leave at least 4 hours between each dose. Adults, the elderly and young persons aged 16 and over: Take 2 tablets with a drink of water Then if necessary take 2 tablets every 4 hours. Do not take more medicine than the label tells you to. If you do not get better, talk to a doctor.
Storage
Do not store above 25°C
Safety
Do not take more than 8 tablets in 24 hours. Do not give to children aged under 16, unless on the advice of a doctor. Contains paracetamol, aspirin & caffeine. Please read the enclosed leaflet which provides further information about this medicine. Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well. Keep all medicines out of the sight & reach of children.
Original: $4.05
-70%$4.05
$1.21Product Information
Product Information
Shipping & Returns
Shipping & Returns
Description
Experience fast and effective pain relief with Anadin - Extra Pain Relief Tablets. The 12 caplets provide targeted relief for headaches, muscle aches, and joint pain. Say goodbye to discomfort and hello to a more comfortable, pain-free day!
Ingredients
Each Film-Coated Caplet contains: Aspirin, 300mg, Paracetamol 200mg and Caffeine 45mg
Additional Information
- Pack Type: Pack
Preparation and Usage
Please read the enclosed leaflet before taking this medicine. The minimum effective dose should be used for the shortest time necessary to relieve symptoms. Take only as much as you need to relieve your symptoms and leave at least 4 hours between each dose. Adults, the elderly and young persons aged 16 and over: Take 2 tablets with a drink of water Then if necessary take 2 tablets every 4 hours. Do not take more medicine than the label tells you to. If you do not get better, talk to a doctor.
Storage
Do not store above 25°C
Safety
Do not take more than 8 tablets in 24 hours. Do not give to children aged under 16, unless on the advice of a doctor. Contains paracetamol, aspirin & caffeine. Please read the enclosed leaflet which provides further information about this medicine. Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well. Keep all medicines out of the sight & reach of children.












